# SDR DALA2021092105658

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 18,771 hours, 7,376 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1953558) DURING INSPECTION FOUND CORROSION ON RINGS OF RH WING FUEL TANK ACCESS NBR. 631AB, 631BB, 632AB, 632BB, 632CB, 632DB, 632EB, 632FB, 632GB, 632HB, 632JB, 632KB, 632LB, 632MB, 632NM, 632PB, 632QB, 632RB & 633AB AT RH WING. ALL CORROSION WAS REMOVED ON RING OF LH WING FUEL TANK ACCESS PER B737-900ER SRM 57-20-01-2R.
